Ergodicity for piecewise smooth cocycles over toral rotations

Tom 157 / 1998

A. Iwanik Fundamenta Mathematicae 157 (1998), 235-244 DOI: 10.4064/fm-157-2-3-235-244

Streszczenie

Let α be an ergodic rotation of the d-torus $\mathbb{T}^d = ℝ^d/ℤ^d$. For any piecewise smooth function $f: \mathbb{T}^d → ℝ$ with sufficiently regular pieces the unitary operator Vh(x) = exp(2π if(x))h(x + α) acting on $L^2(\mathbb{T}^d)$ is shown to have a continuous non-Dirichlet spectrum if the gradient of f has nonzero integral. In particular, the resulting skew product $S_f: \mathbb{T}^{d+1} → \mathbb{T}^{d+1}$ must be ergodic. If in addition α is sufficiently well approximated by rational vectors and f is represented by a linear function with noninteger coefficients then the spectrum of V is singular. In the case d = 1 our technique allows us to extend Pask's result on ergodicity of cylinder flows on T×ℝ to arbitrary piecewise absolutely continuous real-valued cocycles f satisfying ʃf = 0 and ʃf' ≠ 0.

Autorzy

  • A. Iwanik

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek